Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 4 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 4 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access     Request Permissions
The geometry of the Weddle manifold $W_{p}$
A. B. Coble.
Bull. Amer. Math. Soc. 41 (1935), 209-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563061
Elementary derivation of the equivalence of mass and energy
Albert Einstein.
Bull. Amer. Math. Soc. 41 (1935), 223-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563062
A note on Taylor’s theorem
A. F. Moursund.
Bull. Amer. Math. Soc. 41 (1935), 231-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563063
A theorem on analytic functions of a real variable
R. P. Boas Jr..
Bull. Amer. Math. Soc. 41 (1935), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563064
A set of defining relations for the simple group of order 1092
Abraham Sinkov.
Bull. Amer. Math. Soc. 41 (1935), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563065
On the notion of regularity of methods of summation of infinite series
J. D. Tamarkin.
Bull. Amer. Math. Soc. 41 (1935), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563066
An extension to polygamma functions of a theorem of Gauss
H. T. Davis.
Bull. Amer. Math. Soc. 41 (1935), 243-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563067
Irreducibility of polynomials of degree $n$ which assume the same value $n$ times
Louis Weisner.
Bull. Amer. Math. Soc. 41 (1935), 248-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563068
Note on the equation of heat conduction
A. E. Heins.
Bull. Amer. Math. Soc. 41 (1935), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563069
On a certain non-linear one-parameter system of hypersurfaces of order $n$ in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 41 (1935), 259-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563070
Prime ends and indecomposability
N. E. Rutt.
Bull. Amer. Math. Soc. 41 (1935), 265-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563071
Projective differential geometry of curves
L. R. Wilcox.
Bull. Amer. Math. Soc. 41 (1935), 273-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563072
The approximate solution of integral equations
E. N. Oberg.
Bull. Amer. Math. Soc. 41 (1935), 276-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563073
Plane sections through an asymptotic tangent of a surface
E. P. Lane.
Bull. Amer. Math. Soc. 41 (1935), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563074
On the independence of undefined ideas
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 41 (1935), 291-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563075
Distributions of greatest variates, least variates, and intervals of variation in samples from a rectangular universe
E. G. Olds.
Bull. Amer. Math. Soc. 41 (1935), 297-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563076